# SDR UPS00831436

- Difficulty date: January 11, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Condition: Cracked
- Location: Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, R/W CTR L/E BOTTOM I/B INTERIOR DRAIN HOLE CRACKED.  SRM DOUBLER REPAIR, FABRICATED REPAIR PARTS AND INSTALLED IAW DC8 SRM 57-2-0 & 51-1-21.
